# SDR CA980417004

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Pwa JT9D7F
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Location: Cockpit Vor
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ILS APPROACH, CAPTAIN'S GLIDE SLOPE SHOWED FULL SCALE HIGH.  ON PASSING NDB/BEACON AT WHAT SHOULD HAVE BEEN FL 230, AIRCRAFT WAS BELOW GLIDE SLOPE, FIRST OFFICER'S INDICATOR SHOWED FULL SCALE BELOW GLIDE SLOPE.  CORRECTION MADE AND A/C LANDED.  FOUND PIN NR 52 BROKEN AND PIN PUSHED BACK 24R ON CONNECTOR D2012P.  NEW VOR/LOCALIZER INSTALLED AND NEW ROLL COMPUTER INSTALLED.  SERVICEABLE.
